# SDR ABXA010218

- Difficulty date: May 5, 2001
- Submitted: May 9, 2001
- Operation: Air carrier
- Aircraft: N986AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47543
- Aircraft time: 50,320 hours, 46,930 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: H146
- Part serial: 9265
- Condition: Intermittent
- Location: Nlg
- Part time: 50,320 hours, 46,930 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WHEN THE MAIN LANDING GEAR WAS EXTENDED A NOSE GEAR UNSAFE LIGHT DID NOT ILLUMINATE.  THE CREW COMPLETED A GEAR RECYCLE AND ALL INDICATIONS CHECKED NORMAL.  MAINTENANCE INSPECTED AND REPLACED THE NOSE LANDING GEAR UP LIMIT SWITCH AND COMPLETED OPERATIONAL CHECKS.
